# SDR DALA2015040502606

- Difficulty date: April 4, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN INTERNAL PRODUCTION DOUBLER ON ELEVATOR.  ACCUMULATOR ACCESS CUTOUT AT AFT ACCESSORIES COMPARTMENT.  DOUBLER WAS REPLACED IAW SRM 51-30-2, DWG 5917686, REV AA ON ELEVATOR ACCUMULATOR ACCESS CUT OUT AT AFT ACCESSORIES COMPARTMENT.
